MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ ES Server; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ ES Server; Automated Dispensing Cabinet
Model Number 500001002501
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server, all stations were not communicating and were operating in critical override mode.The customer reported that all stations displayed a disconnected mode icon along with a critical override error.The customer was also unable to access the bd enterprise server.The issue affected all stations across the facility, resulting in delays in medication dispensing.Troubleshooting was performed, and the hospital it team confirmed there were no network issues; however, the issue persisted.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn(b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 04-mar-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that all station were not communicating and was in critical override mode.A technical support specialist (tss) remotely accessed the application, database, and reporting servers to investigate a database connectivity issue.The tss found that the database services were not running and identified that the servers had been restarted.The tss restarted the required services, restored database connectivity, and monitored system communication until normal processing resumed.The tss then verified successful access to the application and hospital system viewer, identified a delayed data extraction, transformation, and loading process, and restored the associated service on the reporting server.After confirming that data processing resumed successfully and all alerts were cleared, the tss contacted the customer, verified that the issue was resolved, obtained approval for case closure, and proceeded with closing the case.The system functioned as intended after the technical support specialist troubleshot the issue.

Brand Name
BD Pyxis¿ ES Server
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50752272
Report Number2016493-2026-62737
Device Sequence Number9333234
Product Code BRY
UDI-Device Identifier10885403518348
UDI-Public(01)10885403518348
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002501
Device Catalogue Number1115-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown